# SDR TWAA9812705

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, THE NR 1 ENG STRUCTURE MOUNT BRACKET WAS CRACKED AT FWD LOWER CORNER INSIDE PANEL 435AR.  FABRICATED AND INSTALLED NEW PART FROM 310 1/2 HARD .020 THICK PER SRM 51-10-00.
